# SDR P5CA9701454

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED S RAIL NR 2 ENGINE AT 300Ý POSITION, RADIUS CRACK TRAVELING TO FILLER RADIUS, CRACK CONTAINED.  REPAIRED PER PW M/M 72-53-01 REPAIR 14.
